W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RMT281414 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
05/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2012, the patient was treated for an abdominal aortic aneurysm.The physician implanted a gore® excluder® aaa endoprosthesis rmt281414, a gore® excluder® aaa endoprosthesis pxc141200, and a gore® excluder® aaa endoprosthesis pxc271000.The patient tolerated the procedure.On (b)(6) 2024, fsa reported that he was doing a case with a physician who noted that one of his patients had a type ib endoleak which may require reintervention in the future.Patient and device information was provided.The physician had noted the endoleak on an angiogram, and performed embolization of the left internal iliac on (b)(6) 2024.The endoleak is scheduled to be treated in about two weeks.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
This event also includes device (b)(6) / (b)(4) and (b)(6) / (b)(4).
Additional Manufacturer Narrative
Reintervention was performed on (b)(6) 2024.The physician implanted a gore® excluder® endoprosthesis plc141200, followed by a plc121200 to extend distally.There had still been a seal with the originally implanted device, but the aneurysm distal to the device required the implant of the two additional devices.The patient tolerated the procedure.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak.